Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it normal to have a incomplete menstruation after essure tubal ?

i had the essure tubal in june 2010 i have not had a full period just recently i started spottin it last like 1 hour or 2 then stops then it starts again the next day and last like this for 1 to 2 weeks is this normal
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The menstrual irregularity you are having is most likely to be due to hormonal disbalance or acute haemoglobin deficiency. The best is to get your hormonal levels checked so as to diagnose the problem.
Dr. Rakhi Tayal
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor